Springer Nature is making SARS-CoV-2 and COVID-19 research free View research | View latest news | Sign up for updates

A universal algorithm for the solution of problems involving the mathematical modeling of the thermal regime in a structure, in one-dimensional approximation

  • 16 Accesses

Abstract

We examine a universal solution algorithm for problems related to the mathematical modeling of the heat regime in structures in one-dimensional approximation, synthesizing the possibilities and advantages of the solution algorithms of these problems, as determined from graphs of general form and a graph in the form of a tree.

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    V. S. Khokhulin, Inzh.-Fiz. Zh.,29, No. 1, 140–144 (1975).

  2. 2.

    A. F. Voevodin and S. M. Shurgin, Numerical Methods of Calculating One-Dimensional Systems [in Russian], Novosibirsk (1981), p. 208.

  3. 3.

    I. V. Fryazinov, Zh. Vychisl. Mat. Mat. Fiz.,10, No. 2, 474–477 (1970).

Download references

Additional information

Translated from Inzhenerno-Fizicheskii Zhurnal, Vol. 56, No. 4, pp. 668–675, April, 1989.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Khokhulin, V.S. A universal algorithm for the solution of problems involving the mathematical modeling of the thermal regime in a structure, in one-dimensional approximation. Journal of Engineering Physics 56, 488–494 (1989). https://doi.org/10.1007/BF00870607

Download citation

Keywords

  • Mathematical Modeling
  • Statistical Physic
  • Solution Algorithm
  • Thermal Regime
  • Universal Solution